Couldn't find what you looking for?

TRY OUR SEARCH!

i have been on tha depo shot for about 2almost 3 months and i had sex and that next morning i was spotting and then it would go away and then one day i was bleedind very heavy and it went away, and i be having nausea and cramping in my stomach, and very bad headaches, and my nipples are harder, but ther not sore

Loading...

Please see your Gyn. I had symptoms similiar to this and found out that I had a polyp in my uterus. I had to have a D & C to remove it.... all was very well after that. Might I also suggest a condom at all times. Are you going to spend your life with this partner......... Please go and read some of the posts from teens who are scared out of their mind with STDs..... A condom is the only thing aside from abstinance that can prevent it. I know I'm probably doing no good; but seriously, take 5 minutes and make your bf read them with you................. You don't know if he has other lovers and he doesn't really know if you do. I was married for 13 years before I found out my X husband had 3 other children with 2 other women............... You just never know!!!
Reply

Loading...

iam seventeen and i will be a junior next year i had sex when i was sixteen i was a sophomore. so i had unprotected sex and iam on the depro vera shot
Reply

Loading...